The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 13

Volume 20, Issue 1, 2023

 

Art No.
 
Title Author (s)

1

On the Oldest Problem in the Calculus of Variations: A New Message from Queen Dido

Olivier de La Grandville

2

Some Moduli and Inequalities Related to Birkhoff Orthogonality in Banach Spaces

 

Dandan Du and Yongjin Li

3

Bicomplex Univalent Functions

 

Mohd Arif, Amjad Ali, Rajat Singh and Romesh Kumar

4

A Self Adaptive Method for Solving Split Bilevel Variational Inequalities Problem in Hilbert Spaces

 

F. Akutsah, O. K. Narain, F. A. Kasali, O. K. Oyewole and A. A. Mebawondu

5

High Order Collocation Method for the Generalized Kuramoto-Sivashinsky Equation

 

Z. Mkhize, N. Parumasur and P. Singh

6

Lozi Maps With Max Function and its Application

 

A. Menasri

 

   

2004-2023 Austral Internet Publishing